# SDR AALA2018091879043

- Difficulty date: August 24, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072500000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINTION ON FLOOR PANEL 211JF.  REPLACED THE FLOOR PANEL IAW AMM 53-12-11-400-001-A.
